# SDR SWAA2023040509783

- Difficulty date: February 23, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BTW STR 5L TO 6L AT FWD GALLEY AREA 2023-142624<[01] REPAIRED FRAME LOCATED AT BS 312 BTW STR 5L TO 6L AT FWD GALLEY AREA IAW EA: M-22-153-01244 REV 2;[02] CORRECTED ITEM 1. REPAIRED FRAME LOCATED AT BS 312 BTW STR 5L TO 6L AT FWD GALLEY AREA IAW EA: M-22-153-01244 REV 2. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CERTIFIED STEP 2; COMPLETED
